# SDR SWIA201232345

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 17,304 hours, 12,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DAMAGED BY TO THE GROUND AND RIPPING OFF THE SUPPORT WHEEL.  (SERVICE)  REPLACED PASSENGER DOOR SUPPORT WHEEL BRACKET AND REPAIRED SKIN IN UNDERLYING STRUCTURE IAW SRM 52-11-01.
